# SDR USAA2012122400018

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 38,392 hours, 21,544 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AN ODOR NOTED ON TAXI OUT (PACK ON, APU OFF, BOTH ENGINES RUNNING).  BACK AT GATE ALSO STRONG TOILET NOTED.  WHEN APU AIR WAS SELECTED ON, ODOR WAS MUCH STRONGER.  RETURNED TO GATE.  MAINTENANCE ACCOMPLISHED CABIN AIR QUALITY J/C 26L00021001.  DETERMINED SOURCE OF ODOR AS APU PNEUMATIC SYSTEM.  ACCOMPLISHED APU J/C 26L00021001 (SMELL AND CABIN J/C).  FOUND THE APU OVERSERVICED.  SERVICED APU.  ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER J/C 26L00021004.
